MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA 7 HF-T QP DF-1 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA 7 HF-T QP DF-1 IS4 PROMRI; CRT-D
Model Number 404629
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/22/2021
Type of Reportable Event Death
Event or Problem Description
Physician was trying to explant previously capped ra lead and replace rv lead.Patient coded during procedure.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the device was interrogated, revealing the mos1 battery status.The device was implanted for 28 months and 12 charging cycles were recorded in the devices memory.The icd was subjected to an electrical analysis.First, the impedance measurement functions as well as the sensing functionality of the device were thoroughly tested and proved to be fully functional.The device sensed the attached heart signals free of noise and the measured impedances were normal and as expected.Subsequently, the ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the device proved to be fully functional.There was no indication of a device malfunction.

Brand Name
INTICA 7 HF-T QP DF-1 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12099818
Report Number1028232-2021-03700
Device Sequence Number11827041
Product Code NIK
UDI-Device Identifier04035479142162
UDI-Public04035479142162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number404629
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age67 YR
Patient SexMale